# SDR SWIA202505300028

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 47,876 hours, 41,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:ON DEPARTURE SELECTED GEAR UP AND GOT A GEAR DISAGREE FOR THE NOSE GEAR. RAN QRH PROCEDURE AND GOT A GEAR DOWN 3 GREEN.C: MEL 32-30-1CAT:A DUE DATE: 29 MAY 2025?	S23 (ARROW DOWN) FAR?	S21 (ARROW DOWN) NEAR?	S35 (ARROW DOWN) NEAR?	S22 (ARROW DOWN) FAR?	S30 (ARROW DOWN) FAR?	S31 (ARROW DOWN) FAR?	S32 (ARROW DOWN) FAR?	DI14 )ARROW DOWN) ON?	DI15 (ARROW DOWN) ON(FLIGHT 5046 - FILED CLOSED)MAY 30, 2025  STATION: JST--PERFORMED GVI OF NLG. FOUND NLG WOW NO.2 AND CENTERED HARNESS ASSEMBLY PINCHED AND THE PROXIMITY SENSOR BRACKET BENT. REMOVED AND REPLACED NLG WOW NO.2 AND CENTERED HARNESS ASSEMBLY IN REF TO CRJ200 AMM  32-61-25 AND PROXIMITY SENSOR BRACKET IN REF TO CMM 32-20-04. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI. PLACARDS REMOVED. COMPLIED WITH CAT II RTS TEST PER TASK CARD 34-220-1021-SKY
